Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Vector-valued distributions and the spectral theorem for selfadjoint operators in Hilbert space


Author: H. G. Tillmann
Journal: Bull. Amer. Math. Soc. 69 (1963), 67-71
DOI: https://doi.org/10.1090/S0002-9904-1963-10862-9
MathSciNet review: 0147911
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • 2. G. Köthe, Dualität in der Funktionentheorie, J. Reine Angew. Math. 191 (1953), 30-49. MR 56824
  • 3. L. Schwartz, Theorie des distributions. I, II, Actualités Sci. Ind. Nos. 1091 and 1122 = Publ. Inst. Math. Univ. Strasbourg, Hermann, Paris 1950/51. MR 35918
  • 4. L. Schwartz, Theorie des distributions à valeurs vectorielles. I, Ann. Inst. Fourier (Grenoble) 7 (1957), 1-142. MR 107812
  • 5. H. G. Tillmann, Randverteilungen analytischer Funktionen und Distributionen, Math. Z. 59 (1953), 61-83. MR 57345
  • 6. H. G. Tillmann, Distributionen als Randverteilungen analytischer Funktionen, Math. Z. 76 (1961), 5-21. MR 125441
  • 7. H. G. Tillmann, Darstellung der Schwartzschen Distributionen durch analytische Funktionen, Math. Z. 77 (1961), 106-124. MR 139002
  • 8. H. G. Tillmann, Darstellung der vektorwertigen Distributionen durch analytische Funktionen, Math. Ann. (to appear). MR 172114
  • 9. H. G. Tillmann, Eine Erweiterung des Funktionalkalküls für lineare Operatoren, Math. Ann. (to appear). MR 156213


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10862-9

American Mathematical Society